Medical Questions > Conditions and Diseases > Vascular and Circulatory Disorders Forum

hard and warm bubble in my arm, using Heroin IV

I have been IVing Heroin for about 5 months now. Got a weird bubble in my arm it is hard and warm and I am not sure what it is. I don't know if there is a way to post pictures so if so let me know please and any help is appreciated.
Did you find this post helpful?
|

User Profile
replied June 5th, 2015
Welcome to e health forum.

It is difficult to provide you exact medical diagnosis about your condition without a proper physical examination of your swelling.

But most likely possibilities which can present in such situations would be a infected abscess or a collection of blood (Hematoma) .

Both these conditions need urgent medical attention to avoid any form of complications.

Hence It would be highly recommended that you consult a doctor at the earliest and seek proper medical advice.


|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Vascular and Circulatory Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.